Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1981, Volume 26, Issue 4, Pages 673–684 (Mi tvp3499)  

This article is cited in 1 scientific paper (total in 1 paper)

Several non-uniform estimates of the rate of convergence in the multidimensional central limit theorem

V. V. Senatov

Moscow

Abstract: In the paper some improvements of the estimates proposed in [5]–[9] are proved.

Full text: PDF file (1733 kB)

English version:
Theory of Probability and its Applications, 1982, 26:4, 657–669

Bibliographic databases:

Received: 11.11.1980

Citation: V. V. Senatov, “Several non-uniform estimates of the rate of convergence in the multidimensional central limit theorem”, Teor. Veroyatnost. i Primenen., 26:4 (1981), 673–684; Theory Probab. Appl., 26:4 (1982), 657–669

Citation in format AMSBIB
\Bibitem{Sen81}
\by V.~V.~Senatov
\paper Several non-uniform estimates of the rate of convergence in the multidimensional central limit theorem
\jour Teor. Veroyatnost. i Primenen.
\yr 1981
\vol 26
\issue 4
\pages 673--684
\mathnet{http://mi.mathnet.ru/tvp3499}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=636764}
\zmath{https://zbmath.org/?q=an:0518.60025|0493.60035}
\transl
\jour Theory Probab. Appl.
\yr 1982
\vol 26
\issue 4
\pages 657--669
\crossref{https://doi.org/10.1137/1126075}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982PM42700001}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3499
  • http://mi.mathnet.ru/eng/tvp/v26/i4/p673

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Rotar', “On summation of independent variables in a non-classical situation”, Russian Math. Surveys, 37:6 (1982), 151–175  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:109
    Full text:64

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021